# SDR CA090728004

- Difficulty date: July 26, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 864 hours
- Engine: Pwa PT6A65AG
- Propeller: Hartzl HCB5MA3
- System (JASC): 3233 · Landing Gear Actuator
- Part: O-Ring
- Part number: MS28775314
- Condition: Cut
- Location: Mlg Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MLG ACTUATOR LEAKING, O-RING FOUND TO HAVE CUT IN IT.  ACTUATOR SEALS REPLACED.  O-RING INTERNAL IN BULKHEAD SUPPORT BLOCK WHERE ACTUATOR RAM PASSES THROUGH.
